MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,22.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S3,22.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2346
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374); No Code Available (3191)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocated knee due to fall.Surgeon opted to go with a thicker poly.All components were found to be solid and in good alignment.Doi: (b)(6) 2020.Dor: (b)(6) 2020.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
TC3 RP TIBIAL INSERT S3,22.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10543302
Report Number1818910-2020-20309
Device Sequence Number3027835
Product Code JDI
UDI-Device Identifier10603295242277
UDI-Public10603295242277
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K802627
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2346
Device Catalogue Number962346
Device Lot NumberHC6993
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TC3 RP TIBIAL INSERT S3,22.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR